# SDR AALA20091007TUL04

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,818 hours, 13,715 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: CDK24451
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP FITTING CRACKED.  REPLACED WITH NEW STOP FITTING PER ESO 80174.
